# SDR USAA950250

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Leaking
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0239 - AIRCRAFT RETURNED TO PIT DUE TO A GENERATOR PROBLEM.  MAINTENANCE REPLACED THE RIGHT ENGINE CSD AND THE RIGHT ENGINE GENERATOR FOR TROUBLESHOOTING.  OPERATIONS CHECKED GOOD.  (W)
